# SDR CA071219009

- Difficulty date: December 18, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 46,952 hours, 57,086 cycles
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: 535201
- Condition: Malfunctioned
- Location: Mlg
- Part time: 28,240 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) THE GEAR WAS SELECTED UP, IT RETRACTED NORMALLY. THROUGH 2000 FT THUMPING NOISE IN NOSE WAS HEARD FOLLOWED BY AN AMBER LIGHT IN THE SELECTOR KNOB FLASHING ON.  OCCASIONALLY A RED NOSE GEAR LIGHT CAME ON. MAINT REPLACED NLG DOOR WARN PROX SWITCH AND SWAPPED THE NOSE GEAR SEQ VALVE RELAY WITH THE RT MLG DOOR SEQ VALVE. AFTER FURTHER T/S IT WAS SUSPECTED THAT MLG SELECTOR HANDLE WAS AT FAULT. AT THIS TIME THE MLG SELECTOR HANDLE WAS REPLACED FOR T/S AND WILL UPDATE FURTHER WHEN AVAILABLE. GEAR SWINGS WERE C/O WITH THE NEW SELECTOR HANDLE AND THE A/C WAS CHECKED SERVICEABLE.  (TC NR 20071219009)
